# SDR QXEA0300027

- Difficulty date: December 28, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 8 SEAT TRACK HAS LIGHT CORROSION ON RIGHT HAND SIDE BOTTOM OF CHANNEL FROM X484 TO X502.  REPAIRED IAW DHC8 RD 8-53-1339.
